See Alike in...

Alike App

Browser

Victoria366

833d

Hello! I am currently taking Vyvanse 70mg for ADD (non-hyperactive) and am feeling like it hasn’t been strong enough lately. I’m having trouble concentrating and staying organized lately, and am also having a really rough time waking up in the mornings. Does anyone have any helpful suggestions? I’d greatly appreciate anything!

    • rartedconsumer

      833d

      I have gone through Vyvanse, Concerta, Adderall, and I've also taken Wellbutrin. I found that while the meds did help, no medication perfectly handled my condition. I stopped taking Adderall a couple months ago, and sometimes I get depressed with "how things used to be", when I was on my meds and was able to do more.

    • fireatnite

      833d

      It's possible your tolerance has gone up? I feel like I'm still figuring out how to cope with ADHD every single day, but time blocking, keeping my room clutter free, and getting enough rest all seem to be helping.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion